MAUDE Adverse Event Report: ASCENSIA DIABETES CARE US INC. CONTOUR® NEXT ONE; BLOOD GLUCOSE METER

ASCENSIA DIABETES CARE US INC. CONTOUR® NEXT ONE; BLOOD GLUCOSE METER
Model Number 9763
Medical Device Problem Code Missing Test Results (3267)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/17/2025
Type of Reportable Event Malfunction
Event or Problem Description
The customer contacted ascensia customer service to seek assistance with his contour® next one meter.During troubleshooting, it was found that the customer's blood glucose readings were not being stored in the meter's memory.There was no allegation of an adverse event.The customer was advised to return the device for evaluation.Replacement meter kit and test strips were sent to the customer.
 
Additional Manufacturer Narrative
The patient/family (a1) was the initial reporter (e1), so personal information was not entered.No information was captured in section a4 as the customer's weight was not provided.The contour® next one meter does not have an expiration date.Therefore, no information was captured in section d4 (expiration date).The warranty period of the meter is 5 years from the date of the original purchase.
 
Additional Manufacturer Narrative
The customer returned the suspected contour® next one meter (serial # (b)(6)) and contour® next test strips (lot # 4lheg01c) for evaluation.An in-house testing was performed with the returned meter and test strips using blood spiked with glucose at 131 mg/dl, as determined by ysi instrument in five replicates.All tests recovered within fit-for-use limits.The blood glucose results obtained with the in-house testing were properly stored in the meter's memory.

Brand Name
CONTOUR® NEXT ONE
Common Device Name
BLOOD GLUCOSE METER
Manufacturer (Section D)
ASCENSIA DIABETES CARE US INC.
100 summit lake drive
valhalla NY 10595
Manufacturer (Section G)
PT PHC INDONESIA (REGISTRATION NUMBER: 3009204541)
kawasan industri mm2100 blok o
cikarang barat bekasi
jawa barat, 17520
ID   17520
Manufacturer Contact
shweta gulati
100 summit lake drive
valhalla, NY 10595
9142361830
MDR Report Key23467282
Report Number1810909-2025-00157
Device Sequence Number9950086
Product Code NBW
UDI-Device Identifier00301939763012
UDI-Public(01)00301939763012(17)200630(10)DW04N029P
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K160682
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 12/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number9763
Device Catalogue Number85012088
Device Lot NumberDW04N029P
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/17/2025
Supplement Date Received by Manufacturer12/10/2025
Initial Report FDA Received Date11/04/2025
Supplement Report FDA Received Date12/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/08/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age89 YR
Patient SexMale